# SDR AT0000168

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,  FOUND CABIN FLOOR SUPPORT CORRODED BEYOND LIMITS AT BS 161 - 197,  RBL 44. CORRECTIVE ACTION:           REMOVED,  FABRICATED,  AND INSTALLED      NEW FLOOR SUPPORT IAW DC9 SRM 51-30-02,  51-10-30,  AND 51-30-05.
